# SDR SWAA093015

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 71,628 hours, 61,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY / DIVERSION,14,000FT STEADY RED LIGHT ON NOSE GEAR.  PUT GEAR DOWN, GREEN LIGHT ON MAINS NO GREEN ON NOSE GEAR.  GEAR CHECK DOWN THRU VIEW PORT.  LANDED NORMALLY.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SENSOR PER MM.
